Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/88290
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Mixed H₂/H∞ approach to fault detection of discrete linear repetitive processes
Other Titles: Mixed H(2)/H-infinity approach to fault detection of discrete linear repetitive processes
Author: Wu, L.
Su, X.
Shi, P.
Citation: Journal of the Franklin Institute, 2011; 348(2):393-414
Publisher: Elsevier
Issue Date: 2011
ISSN: 0016-0032
Statement of
Responsibility: 
Ligang Wu, Xiaojie Su, Peng Shi
Abstract: Abstract not available
Rights: © 2010 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
RMID: 0020128136
DOI: 10.1016/j.jfranklin.2010.12.005
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.